# SDR REXA201100166

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 17,618 hours, 14,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 17,618 hours, 14,880 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EDDY CURRENT OF THE 202.75 BULKHEAD AT BL 23.75 AND FOUND INDICATIONS NOTED APPROX .5" IN LENGTH AT 90 PERCENT FSH.  REPAIR IAW BOMBARIDER REO 601R-53-11-563 AND BOMBARDIER SERVICE CORPORATION STANDARD REPAIR 601R-53-0101A.
